# SDR TX9Y20110928001

- Difficulty date: September 26, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 550-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 550-570, STRINGER 46R BEAR STRAP FOUND CORRODED.  BEAR STRAP WAS TRIMMED OUT AND INSTALLED REPAIR DOUBLERS AND FILLER, AND SPLICED A NEW SEGMENT OF STRINGER AT S46R. THIS REPAIR WAS ACCOMPLISHED IAW BSR 1-1990327420.
